Electron. J. Diff. Equ., Vol. 2009(2009), No. 124, pp. 1-18.

Infinite multiplicity of positive solutions for singular nonlinear elliptic equations with convection term and related supercritical problems

Carlos C. Aranda

In this article, we consider the singular nonlinear elliptic problem
 -\Delta u  =  g(u)+h(\nabla u)+f(u)  \quad\hbox{in }\Omega, \cr
        u  =  0   \quad\hbox{on }\partial\Omega.
Under suitable assumptions on $g, h, f, Omega$ that allow a singularity of g at the origin, we obtain infinite multiplicity results. Moreover, we state infinite multiplicity results for related boundary blow up supercritical problems and for supercritical elliptic problems with Dirichlet boundary condition.

Submitted August 24, 2009. Published October 1, 2009.
Math Subject Classifications: 35J25, 35J60.
Key Words: Bifurcation; degree theory; nonlinear eigenvalues and eigenfunctions.

Show me the PDF file (287 KB), TEX file, and other files for this article.

Carlos C. Aranda
Laboratorio de modelización, cálculo numérico y diseno experimental
Facultad de Recursos Naturales
Universidad Nacional de Formosa, Argentina
email: carloscesar.aranda@gmail.com

Return to the EJDE web page